# SDR CALA0001038

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FWD LAV FWD BULKHEAD LOWER SECTION WHERE IT TIES INTO FLOOR DELAMINATED AND CHANNEL HAD CORROSION.  THE DELAMINATED AREA WAS REPAIRED BY APPLYING A FIBERGLASS OVERLAY REPAIR IAW SRM 51-70-1, PAGE 5.  THE CORRODED CHANNEL WAS REMOVED AND REPLACED IAW SKETCH DHSK833-043, ECRA 2540-01313, AND SRM 51-40-3.
